# SDR DALA2018122607390

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,032 hours, 53,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT DOORS EXIT LIGHTS INOP. REPLACED BATTERY PACK B 5105 PER MD 88 AMM 33-53. INSTALLED COVER AND PANEL. CKS OK. (LP5221583)
